English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Cholesky-like Factorizations of Skew-Symmetric Matrices

Benner, P., Byers, R., Faßbender, H., Mehrmann, V., & Watkins, D. (2000). Cholesky-like Factorizations of Skew-Symmetric Matrices. Electronic Transactions on Numerical Analysis, 11, 85-93. Retrieved from http://etna.mcs.kent.edu/vol.11.2000/pp85-93.dir/pp85-93.html.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-9BC9-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-9BCA-A
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Byers, Ralph3, Author
Faßbender, Heike4, Author
Mehrmann, Volker5, Author
Watkins, David6, Author
Affiliations:
1Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738149              
2Zentrum für Technomathematik, Universität Bremen, D-28334 Bremen, Germany, ou_persistent22              
3405 Snow Hall, Department of Mathematics, University of Kansas, Lawrence, Kansas 66045, USA, ou_persistent22              
4Zentrum Mathematik, Technische Universität München, D-80290 München, Germany, ou_persistent22              
5Fakultät für Mathematik, Technische Universität Chemnitz, D-09107 Chemnitz, Germany, ou_persistent22              
6Department of Mathematics,Washington State University, Pullman,WA, 99164-3113, USA, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Electronic Transactions on Numerical Analysis
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 11 Sequence Number: - Start / End Page: 85 - 93 Identifier: -